# SDR SWAA2013111422374

- Difficulty date: October 17, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 63,318 hours, 52,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN WRINKLED BETWEEN BS 1040 TO BS 1064, BETWEEN STRINGER 15L TO STRINGER 16L.  REPAIRED SKIN IAW SRM.
